Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6417
Title: Unconditionally convergent series and subspaces of D^m (0,1)
Authors: Basit, Bolis
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Bolis Bosit, "Unconditionally convergent series and subspaces of D^m (0,1)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 106-110.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: In questo lavoro si dimostra che i sottospazi complementati di D$^{m}$(0,1) hanno dimensione finita. Si dimostra altresì che le sottoalgebre di D$^{m}$(0,1) che non contengono sottospazi isomorfi a c$_{0}$ sono di dimensione l o 0.
In this paper we prove that complemented subspaces of D$^{m}$(0,1) are finite dimensional. We also show that subalgebras of D$^{m}$(0,1) which do not contain isomorphic to c$_{0}$ subspaces are of dimension l or 0.
URI: http://hdl.handle.net/10077/6417
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:
File Description SizeFormat 
BasitRendMat14.pdf205.56 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

389
checked on Feb 21, 2018

Download(s)

212
checked on Feb 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.